Ok, so yesterday I changed my set in the afternoon. I noticed awhile later that my site was sore to the touch or when clothes rubbed against it, but my numbers were perfect so I ignored it. Last night I was at a group and noticed I had red spots all over my arms and when I looked they were on my legs and stomach as well (though not noticeably worse near the site). No itching and not raised bumps so I basically forgot all about it until today when I again noticed the spots. The site meanwhile had gotten a bit more sensitive to touch and red looking under the window, but my numbers were still good.
I wondered if the spots could be from my latest cardio med, which does list rash as "possible allergic reaction" (not side effect). But I started that med a full 2 weeks ago so it seems unlikely to be an allergic reaction now. I decided to change my set, due to the spots and concern over possible infection. The site looked ok, a bit of blood. It's now been two hours since I changed it. The spots are still there, but I don't know if it would take awhile for spots to fade if caused by a set. In my 1 1/2 years on the ping, I've never had any allergic reaction to the tape as some people mention, and not even any problems with sticking.
Anyone have a clue?